# SDR TSAA20130110001

- Difficulty date: January 10, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N841AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 68,502 hours, 71,593 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 802 S18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND AN APPROX 2" CRACK ON THE LT SIDE FUSELAGE AT BS 802, ABOVE STRINGER 18L. REPAIRED IAW SRM 53-30-3, FIG. 48.
